MAUDE Adverse Event Report: TELEFLEX MEDICAL PU DP-40K DISP PUNCH 4.0MM; INSTRUMENTS, SURGICAL, CARDIOV

TELEFLEX MEDICAL PU DP-40K DISP PUNCH 4.0MM; INSTRUMENTS, SURGICAL, CARDIOV
Model Number IPN920986
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "when covering the punch, a green colored particle (the color of the cap) was found stuck to the beginning of the punch, which was going to be inserted into the aorta.So there was a risk of migration into the bloodstream.The utensil was wiped with a damp compress.The particle was set aside".No patient harm or injury.The patient status is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).The customer's complaint cannot be confirmed because a visual and functional inspection was performed, and the unit was found to have a released tip (not jammed) and no operational problems were observed during the functional tests performed.No additional contamination was detected inside piece.Additionally, product ifu contains some warnings about the care and proper use of product.Like "remove the excised tissue before additional openings are created.Excessive cleaning of the punch in between cuts is not necessary.Failure to remove excised tissue from the punch or excessive cleaning may cause punch jamming or incomplete cuts".However, complaints of this type will continue to be followed up with periodic reviews to assess if any trends exist.As part of the evaluation, manufacturing, engineering and quality personnel were notified and made aware of the sample received.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description

Brand Name
PU DP-40K DISP PUNCH 4.0MM
Common Device Name
INSTRUMENTS, SURGICAL, CARDIOV
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
parque industrial finsa
nuevo laredo 88275
MX   88275
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23074826
Report Number3004365956-2025-00055
Device Sequence Number4965959
Product Code DWS
UDI-Device Identifier14026704697943
UDI-Public(01)14026704697943(11)241118(17)291116(10)74L2400497(21)
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN920986
Device Catalogue NumberDP-40K
Device Lot Number74L2400497
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2025
Supplement Date Received by Manufacturer10/07/2025
Initial Report FDA Received Date09/17/2025
Supplement Report FDA Received Date10/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown